Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 68, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 20, 2011, 1:49 AM EDT for 5 counties in Ohio. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 1:49 AM EDT (05:49 UTC)
- Expired
- Apr 20, 2011, 2:30 AM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Adams County, OH, Brown County, OH, Clermont County, OH, Clinton County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 43 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 1:59 AM EDT | TSTM WND DMG | 4 S Fayetteville, OH | BARN DESTROYED NEAR US 68 AND MCMULLEN RD. ALSO A FEW 6 TO 8 INCH HEALTHY LIMBS DOWN IN THE AREA. |
| Apr 20, 2:10 AM EDT | FUNNEL CLOUD | Mount Orab, OH | |
| Apr 20, 2:30 AM EDT | TSTM WND DMG | 1 S Fayetteville, OH | ROOF OFF BARN/TREES UPROOTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:13 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 4.3
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
152
WUUS51 KILN 200549
SVRILN
OHC001-015-025-027-071-200630-
/O.NEW.KILN.SV.W.0068.110420T0549Z-110420T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
149 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN SOUTHWEST OHIO...
BROWN COUNTY IN SOUTHWEST OHIO...
CLERMONT COUNTY IN SOUTHWEST OHIO...
SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
HIGHLAND COUNTY IN SOUTHWEST OHIO...
* UNTIL 230 AM EDT.
* AT 145 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING VIOLENT STRAIGHT LINE WINDS TO 80 MPH. THIS STORM WAS
LOCATED NEAR EAST FORK STATE PARK...MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...
MOUNT ORAB...
FAYETTEVILLE...
ST. MARTIN...
SARDINIA...
LYNCHBURG...
WINCHESTER...
SEAMAN...
IN ADDITION...HIGGINSPORT...LOCUST RIDGE...EDENTON...HAMERSVILLE...
STATE ROUTE 32 AT US ROUTE 68...GREENBUSH...CHASETOWN AND REDOAK ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM! IF YOU ARE NEAR ITS PATH...YOU SHOULD
PREPARE FOR VIOLENT STRAIGHT LINE WINDS AS DESTRUCTIVE AS A TORNADO.
THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT
DAMAGE TO PROPERTY. ABANDON MOBILE HOMES AND VEHICLES FOR MORE
SUBSTANTIAL SHELTER. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR AND
AVOID WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3875 8386 3879 8395 3877 8408 3880 8421
3920 8422 3929 8380 3929 8374 3938 8360
3937 8337 3927 8339 3924 8337 3925 8335
3922 8335 3906 8339 3905 8331 3901 8327
3871 8327
TIME...MOT...LOC 0550Z 261DEG 47KT 3902 8404
$$1 follow-up statement
294
WWUS51 KILN 200609 RRA
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
209 AM EDT WED APR 20 2011
OHC025-200620-
/O.CAN.KILN.SV.W.0068.000000T0000Z-110420T0630Z/
CLERMONT OH-
209 AM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR CLERMONT COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3875 8385 3879 8395 3877 8405 3925 8399
3929 8380 3929 8374 3938 8360 3937 8338
3927 8339 3924 8337 3925 8335 3922 8335
3906 8339 3905 8331 3901 8327 3871 8327
TIME...MOT...LOC 0610Z 261DEG 47KT 3906 8371
$$
OHC001-015-027-071-200630-
/O.CON.KILN.SV.W.0068.000000T0000Z-110420T0630Z/
ADAMS OH-BROWN OH-CLINTON OH-HIGHLAND OH-
209 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR HIGHLAND...SOUTHWESTERN CLINTON...BROWN AND ADAMS COUNTIES...
AT 206 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED
NEAR MOWRYSTOWN...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...WEST UNION...SEAMAN...HILLSBORO...BELFAST...LEESBURG...
MARSHALL...PEEBLES AND GREENFIELD.
IN ADDITION...BENTONVILLE...EMERALD...STATE ROUTE 136 AT US ROUTE
62...NEW MARKET...CHERRY FORK...SAMANTHA...BERRYSVILLE AND HIGHLAND
ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3875 8385 3879 8395 3877 8405 3925 8399
3929 8380 3929 8374 3938 8360 3937 8338
3927 8339 3924 8337 3925 8335 3922 8335
3906 8339 3905 8331 3901 8327 3871 8327
TIME...MOT...LOC 0610Z 261DEG 47KT 3906 8371
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:27 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Apr 19, 10:27 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT TUE APR 19 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT INTO
WEDNESDAY MORNING. PLENTY OF DYNAMICS AND INSTABILITY TO WARRANT
CURRENT TORNADO WATCH OUT UNTIL 5 AM. A COUPLE OF BOW ECHOES ARE
BEARING DOWN ON THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...GIVEN
RECENT HEAVY RAIN...THUNDERSTORMS MAY DROP OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME WHICH WILL AGGRAVATE THE FLOODING ISSUES.
WILL CONTINUE FLOOD WATCH FOR THOSE AREAS THAT GOT HIT HARD WITH
HEAVY RAINFALL FROM TODAY. TEMPERATURES WILL BE HIGHLY DEPENDENT
ON RAIN COOLED AIR AND HOW FAST THE FRONT MOVES.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
COVECTION WILL BE WANING ON WEDNESDAY MORNING AS THUNDERSTORMS
WEAKEN AND PUSH OFF TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE
REGION DURING THE MORNING HOURS.
IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.
CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.
BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE NEAR SAINT LOUIS THIS EVENING WILL CONTINUE TO DEEPEN
AS IT MOVES RAPIDLY NE TO A POSITION NEAR FORT WAYNE BY 06Z...CENTRAL
LAKE ERIE BY 12Z...THEN EASTERN ONTARIO BY 18Z. THIS LOW WILL BE
ASSOCIATED WITH A STRONG COLD FRONT THAT WILL CROSS THE TAF SITES
BETWEEN 12Z AND 15Z. AHEAD OF THE FRONT ITSELF...STRONG...MOIST
ASCENT IN THE LOW LEVELS...ALSO STRONGLY CONVERGENT...WILL COUPLE
WITH UPPER LEVEL ENERGY TO PRODUCE A LINE OF SHOWERS AND
THUNDERSTORMS. AM STILL EXPECTING SOME KIND OF SQUALL LINE TO RACE
ACROSS THE TAF SITES OUT AHEAD OF THE COLD FRONT...PASSING THROUGH
KCVG...KLUK...KDAY...KILN BETWEEN 06Z AND 08Z...AND KCMH...KLCK
BETWEEN 08Z AND 10Z. SEVERE THUNDERSTORM WINDS WILL BE
POSSIBLE...BUT WILL WAIT AND WATCH HOW THE CONVECTION DEVELOPS
BEFORE PUTTING IN ANY 50 KNOT GUSTS. MVFR/IFR CONDITIONS ARE
POSSIBLE WITH ANY THUNDERSTORM. ONCE THE MAIN CONVECTION GOES
BY...SOME LINGERING SHOWERS MAY OCCUR BEFORE COLD FRONTAL PASSAGE.
AFTER COLD FRONTAL PASSAGE...COLD AIR ADVECTION AND LOW LEVEL
MOISTURE WILL BRING MVFR CIGS TO THE REGION. WINDS WILL BE GUSTY
BEHIND THE FRONT FROM THE WEST/NORTHWEST...WITH GUSTINESS
DIMINISHING TOWARD 00Z THURSDAY. HIGH PRESSURE WILL EVENTUALLY
BUILD INTO THE AREA WEDNESDAY NIGHT...SCOURING OUT LOW LEVEL
CLOUDS.
OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR OHZ060>065-070>074-
077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...HICKMANHazardous weather outlook, Apr 19, 5:45 PM EDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080- 082-202145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 545 PM EDT TUE APR 19 2011 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145- CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO- 545 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Apr 20, 1:21 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM FLOOD CONNERSVILLE 39.66N 85.14W
04/20/2011 FAYETTE IN LAW ENFORCEMENT
MULTIPLE ROADS WERE CLOSED DUE TO HIGH WATER.
&&
ANOVAKLocal storm report, Apr 20, 1:25 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL EATON 39.75N 84.63W
04/20/2011 E0.50 INCH PREBLE OH LAW ENFORCEMENT
PONDING OF WATER ON ROADWAYS.
&&
ANOVAKLocal storm report, Apr 20, 1:28 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
128 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM HAIL EATON 39.75N 84.63W
04/20/2011 E1.00 INCH PREBLE OH PUBLIC
&&
SNYDERLocal storm report, Apr 20, 1:33 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
133 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM HAIL WEST ALEXANDRIA 39.74N 84.53W
04/20/2011 E0.75 INCH PREBLE OH AMATEUR RADIO
COVERING THE GROUND
0112 AM HAIL 5 W CAMDEN 39.63N 84.74W
04/20/2011 E0.88 INCH PREBLE OH AMATEUR RADIO
&&
SNYDERLocal storm report, Apr 20, 1:43 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM TSTM WND DMG 3 W ST. MARYS 40.54N 84.45W
04/19/2011 AUGLAIZE OH EMERGENCY MNGR
BARN DESTROYED. POSSIBLE TORNADO.
&&
ANOVAKLocal storm report, Apr 20, 1:47 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
147 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM TSTM WND GST KHAO HAMILTON APT 39.36N 84.52W
04/20/2011 M59 MPH BUTLER OH ASOS
51 KT WIND GUST AT KHAO ASOS
0132 AM TSTM WND GST FLORENCE 38.99N 84.64W
04/20/2011 E60 MPH BOONE KY AMATEUR RADIO
ESTIMATED 60 MPH GUST FROM AMATEUR RADIO
0140 AM TSTM WND GST NORWOOD 39.16N 84.45W
04/20/2011 M72 MPH HAMILTON OH AMATEUR RADIO
MEASURED 72 MPH GUST FROM AMATEUR RADIO
0137 AM TSTM WND GST MASON 39.36N 84.31W
04/20/2011 E60 MPH WARREN OH AMATEUR RADIO
ESTIMATED 60 MPH GUST FROM AMATEUR RADIO
0144 AM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
04/20/2011 M67 MPH HAMILTON OH ASOS
58 KT WIND GUST AT KLUK ASOS
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Preble, Shelby | 67 min |
| Apr 19, 11:42 PM EDT | Flash Flood Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 6 hr |
| Apr 19, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 41 min |
| Apr 19, 11:53 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Apr 19, 11:54 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 6 hr |
| Apr 19, 11:56 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 49 min |
| Apr 20, 12:10 AM EDT | Tornado Warning | ILN | Auglaize, Hardin | 35 min |
| Apr 20, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Hardin, Logan, Miami, Shelby and 1 more | 49 min |
| Apr 20, 12:34 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 41 min |
| Apr 20, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 51 min |
| Apr 20, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 44 min |
| Apr 20, 12:47 AM EDT | Tornado Warning | ILN | Butler | 28 min |
| Apr 20, 12:52 AM EDT | Tornado Warning | ILN | Hamilton | 23 min |
| Apr 20, 1:04 AM EDT | Flash Flood Warning | ILN | Butler, Hamilton | 6 hr |
| Apr 20, 1:09 AM EDT | Tornado Warning | ILN | Butler, Hamilton, Warren | 36 min |
| Apr 20, 1:11 AM EDT | Tornado Warning | ILN | Clermont, Hamilton | 34 min |
| Apr 20, 1:17 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Greene, Miami, Montgomery and 2 more | 43 min |
| Apr 20, 1:24 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 36 min |
| Apr 20, 1:37 AM EDT | Tornado Warning | ILN | Brown, Clermont, Hamilton | 38 min |
| Apr 20, 1:40 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more | 50 min |
| Apr 20, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more | 47 min |
| Apr 20, 1:55 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Greene, Highland, Madison and 2 more | 50 min |
| Apr 20, 1:56 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 49 min |
| Apr 20, 2:00 AM EDT | Tornado Warning | ILN | Brown, Highland | 30 min |
| Apr 20, 2:02 AM EDT | Tornado Warning | ILN | Brown, Clermont | 28 min |
| Apr 20, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 39 min |
| Apr 20, 2:07 AM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 6 hr |
| Apr 20, 2:19 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Fayette, Highland, Pike, Ross, Scioto | 41 min |
| Apr 20, 2:23 AM EDT | Tornado Warning | ILN | Adams, Highland, Pike | 37 min |
| Apr 20, 2:27 AM EDT | Severe Thunderstorm Warning | ILN | Adams | 18 min |
| Apr 20, 2:28 AM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Madison, Pickaway, Union | 6 hr |
| Apr 20, 2:34 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 41 min |
| Apr 20, 2:34 AM EDT | Tornado Warning | ILN | Fairfield, Licking | 26 min |
| Apr 20, 2:38 AM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 23 min |
| Apr 20, 2:43 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Apr 20, 2:51 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 39 min |
| Apr 20, 3:12 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 20 min |
| Apr 20, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Hocking | 26 min |
| Apr 20, 5:46 AM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble and 1 more | 3 hr |
| Apr 20, 6:55 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 5 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler | 5 hr |
| Apr 20, 12:08 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 7 hr |
| Apr 20, 2:24 PM EDT | River Flood Warning | ILN | Adams | 3 hr |
| Apr 20, 3:46 PM EDT | River Flood Advisory | ILN | Hamilton | 11 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.